Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4644
Title: A characterization of strict Jacobi-Nijenhuis manifolds through the theory of Lie algebroids
Authors: Costa, J. M. Nunes da 
Keywords: Jacobi-Nijenhuis manifold; Poisson-Nijenhuis manifold; Lie algebroid; Lie bialgebroid
Issue Date: 2002
Citation: Reports on Mathematical Physics. 50:3 (2002) 339-347
Abstract: We obtain a characterization of strict Jacobi-Nijenhuis structures using the equivalent notions of generalized Lie bialgebroid and Jacobi bialgebroid.
URI: http://hdl.handle.net/10316/4644
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file6fa46844b65f484faf2b5aa3a617044e.pdf519.27 kBAdobe PDFView/Open
Show full item record

Page view(s)

229
checked on Jul 8, 2020

Download(s)

42
checked on Jul 8, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.